# SDR P2EA97094

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189929
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 215 - ATL-MCI - AFTER TAKEOFF THE RIGHT MAIN GEAR WOULD NOT RETRACT, ON 2ND TRY NOSE AND LEFT MAIN RETRACTED AND AFTER 30 SECONDS THE RIGHT MAIN RETRACTED.  REMOVED AND REPLACED RT GEAR DOWNLOCK SENSOR OPS CHECK GOOD MM 32.  GEAR OPS VERIFIED BY JACKING AND RETRACTING.  THE PROBLEM WAS AN INDICATION PROBLEM ONLY AND IT WAS RESOLVED WITH THE REPLACEMENT OF THE DOWNLOCK SENSOR.  THE AIRCRAFT HAS BEEN IN SERVICE SINCE THE REPAIR WITHOUT FURTHER INDICATION PROBLEMS.  (M)
